Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dollyapples

On Accutane-small white ring looking thing on my face

Recommended Posts

Hi Everyone,

I've been on Amnesteem for nearly 4 months and I've had this really really small white ring like thing that's been on my cheek ever since I started my treatment. It's just a white ring. Nothing else. Has anyone experienced this or maybe someone might know what this is? When I rub my finger across it I can feel something. I keep forgetting to ask my doctor about this, but I will next time my derm appointment comes around. It bothers me. I'm afraid to pick at it in fear of it leaving behind a scar.

Share this post


Link to post
Share on other sites

Fungus is probably correct.

How in the world can it be fungus??? I was thinking more along the line of a clogged pore or sebum plug?? The reason being is that I never had that, ever until I went on Accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×